Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 192519, 12 pages
http://dx.doi.org/10.1155/2014/192519
Research Article

Approximate Solution of Fractional Nonlinear Partial Differential Equations by the Legendre Multiwavelet Galerkin Method

1Faculty of Science, Suez Canal University Ismailia, Ismailia, Egypt
2The High Institute of Administration and Computer, Port Said University, Port Said, Egypt

Received 25 May 2013; Revised 3 January 2014; Accepted 4 January 2014; Published 3 March 2014

Academic Editor: Magdy A. Ezzat

Copyright © 2014 M. A. Mohamed and M. Sh. Torky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Bohdan Datsko, Igor Podlubny, and Tomas Skovranek, “Recent advances in numerical methods for partial fractional differential equations,” Proceedings of the 2014 15th International Carpathian Control Conference, ICCC 2014, pp. 454–457, 2014. View at Publisher · View at Google Scholar
  • A. K. Gupta, and S. Saha Ray, “Wavelet Methods for Solving Fractional Order Differential Equations,” Mathematical Problems in Engineering, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • A. H. Bhrawy, and A. S. Alofi, “An Accurate Spectral Galerkin Method for Solving Multiterm Fractional Differential Equations,” Mathematical Problems in Engineering, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • B. Heydari, and F. Talati, “Numerical Solution of Heat Transfer Process in PCM Storage Using Tau Method,” Mathematical Problems in Engineering, vol. 2015, pp. 1–9, 2015. View at Publisher · View at Google Scholar